# SDR A6WA200940302

- Difficulty date: June 9, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 13,033 hours, 12,155 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Lt Eng Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

204552/2 - ON CLIMBOUT, LT ENG OIL PRESS CAS WARNING MULTIPLE TIMES.  ACCOMPANIED BY OIL PRESS OF 22-24 PSI UP TO 44 PSI.  OIL TEMP WAS 10 DEGREES HIGHER THAN RT.  WARNING WENT AWAY WITH POWER REDUCTION.  REMOVED AND REPLACED LT LOW OIL PRESSURE SWITCH IAW AMM 79-31-03, OPS CHECK GOOD.  (K)
